# SDR UALA2012090705047

- Difficulty date: September 7, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,344 hours, 15,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND DENT, AND SCRATCH ON LEFT SIDE OF FUSELAGE SECTION 41.  DAMAGED AREA IS LOCATED AT STATION 402 TO 409 BETWEEN STRINGER 15, AND 16.  DENT IS 5 INCHES LONG 3-4 INCHES WIDE, AND 5-32 DEEP.  SCRATCH IS .031 DEEP 4 INCHES LONG.  BLENDED OUT DAMAGE PER SRM.  DENT NOW AT DEEPEST POINT.100.  ACCOMPLISHED REPAIR AT STA 418 STR 15L & 16L. NO DAMAGE FOUND AT STATION 402 TO 409.
